# SDR MALA040937

- Difficulty date: December 1, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 1318
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 330151, S/N 1318 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSY.  UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 12/2/04.
